Journal article icon

Journal article

SELFCONSISTENT APPROXIMATIONS FOR HEISENBERG MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/3/11/010

Authors


Journal:
JOURNAL OF PHYSICS PART C SOLID STATE PHYSICS
Volume:
3
Issue:
11
Pages:
2266-and
Publication date:
1970-01-01
DOI:
ISSN:
0022-3719
URN:
uuid:bf63c39c-0988-44de-8345-a6a74548b4cc
Source identifiers:
23372
Local pid:
pubs:23372

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP